# SDR KLAL9290

- Difficulty date: April 9, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N779B
- Make and model: Swrngn SA227BC
- Aircraft serial: BC779B
- Aircraft time: 31,759 hours, 34,256 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Torque Tube
- Part number: 2751042176
- Condition: Cracked
- Location: Rt Mlg
- Part time: 31,759 hours, 34,256 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR ACTUATOR TORQUE TUBE FAILURE.
